MathSciNet Relay Station
MathSciNet bibliographic data
MR1297408 54H20 (54B20 54E40 54F15 54F50)
Kato, Hisao Chaotic continua of (continuum-wise) expansive homeomorphisms and chaos in the sense of Li and Yorke. Fund. Math. 145 (1994), no. 3, 261–279.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement